On isolated sets of solutions of some two-point boundary value problems

2003
journal article
article
cris.lastimport.wos2024-04-10T00:15:03Z
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorSrzednicki, Roman - 132033 pl
dc.date.accessioned2019-08-22T12:10:29Z
dc.date.available2019-08-22T12:10:29Z
dc.date.issued2003pl
dc.description.number3pl
dc.description.physical457-469pl
dc.description.volume54pl
dc.identifier.doi10.1016/S0362-546X(03)00103-2pl
dc.identifier.eissn1873-5215pl
dc.identifier.issn0362-546Xpl
dc.identifier.projectROD UJ / Opl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/81136
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licencebez licencji
dc.rights.uri*
dc.subject.enboundary value problempl
dc.subject.enisolated setpl
dc.subject.enisolating segmentpl
dc.subject.enintersection numberpl
dc.subtypeArticlepl
dc.titleOn isolated sets of solutions of some two-point boundary value problemspl
dc.title.journalNonlinear Analysis. Theory, Methods & Applicationspl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-10T00:15:03Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Srzednicki, Roman - 132033
dc.date.accessioned
2019-08-22T12:10:29Z
dc.date.available
2019-08-22T12:10:29Z
dc.date.issuedpl
2003
dc.description.numberpl
3
dc.description.physicalpl
457-469
dc.description.volumepl
54
dc.identifier.doipl
10.1016/S0362-546X(03)00103-2
dc.identifier.eissnpl
1873-5215
dc.identifier.issnpl
0362-546X
dc.identifier.projectpl
ROD UJ / O
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/81136
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
bez licencji
dc.rights.uri*
dc.subject.enpl
boundary value problem
dc.subject.enpl
isolated set
dc.subject.enpl
isolating segment
dc.subject.enpl
intersection number
dc.subtypepl
Article
dc.titlepl
On isolated sets of solutions of some two-point boundary value problems
dc.title.journalpl
Nonlinear Analysis. Theory, Methods & Applications
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
14
Views per month
Views per city
Chandler
2
Wroclaw
2
Ashburn
1
Dublin
1

No access

No Thumbnail Available